BibTeX record journals/moc/Morini99

download as .bib file

@article{DBLP:journals/moc/Morini99,
  author    = {Benedetta Morini},
  title     = {Convergence behaviour of inexact Newton methods},
  journal   = {Math. Comput.},
  volume    = {68},
  number    = {228},
  pages     = {1605--1613},
  year      = {1999},
  url       = {https://doi.org/10.1090/S0025-5718-99-01135-7},
  doi       = {10.1090/S0025-5718-99-01135-7},
  timestamp = {Wed, 17 Feb 2021 09:01:40 +0100},
  biburl    = {https://dblp.org/rec/journals/moc/Morini99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics